# SDR DALA13061186301

- Difficulty date: November 4, 2013
- Submitted: November 18, 2013
- Operation: Air carrier
- Aircraft: N661US
- Make and model: Boeing 747451
- Aircraft serial: 23719
- Aircraft time: 100,315 hours, 13,249 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Cracked
- Location: Bs 1180
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND ON FWD CHANNEL BS 1180.  REPAIRED CHANNEL IAW SRM 53-40-30 REPAIR 2.
